22 Publications

Mark all

[22]
2019 | Conference Paper | IST-REx-ID: 7401 | OA
Z_2-Genus of graphs and minimum rank of partial symmetric matrices
R. Fulek, J. Kyncl, in:, 35th International Symposium on Computational Geometry (SoCG 2019), Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2019.
View | Files available | DOI | arXiv
 
[21]
2019 | Journal Article | IST-REx-ID: 5790 | OA
Extending partial representations of circle graphs
S. Chaplick, R. Fulek, P. Klavík, Journal of Graph Theory 91 (2019) 365–394.
View | DOI | Download Preprint (ext.) | arXiv
 
[20]
2019 | Journal Article | IST-REx-ID: 5857 | OA
Thrackles: An improved upper bound
R. Fulek, J. Pach, Discrete Applied Mathematics 259 (2019) 266–231.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[19]
2019 | Conference Paper | IST-REx-ID: 6647 | OA
The crossing Tverberg theorem
R. Fulek, B. Gärtner, A. Kupavskii, P. Valtr, U. Wagner, in:, 35th International Symposium on Computational Geometry, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2019, p. 38:1-38:13.
View | Files available | DOI | arXiv
 
[18]
2019 | Journal Article | IST-REx-ID: 6982 | OA
Recognizing weak embeddings of graphs
H. Akitaya, R. Fulek, C. Tóth, ACM Transactions on Algorithms 15 (2019).
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[17]
2019 | Journal Article | IST-REx-ID: 7034 | OA
Counterexample to an extension of the Hanani-Tutte theorem on the surface of genus 4
R. Fulek, J. Kynčl, Combinatorica 39 (2019) 1267–1279.
View | DOI | Download Preprint (ext.) | arXiv
 
[16]
2018 | Conference Paper | IST-REx-ID: 433 | OA
Thrackles: An improved upper bound
R. Fulek, J. Pach, in:, Springer, 2018, pp. 160–166.
View | Files available | DOI | Download Submitted Version (ext.) | arXiv
 
[15]
2018 | Conference Paper | IST-REx-ID: 5791 | OA
Crossing minimization in perturbed drawings
R. Fulek, C.D. Tóth, in:, Springer, 2018, pp. 229–241.
View | DOI | Download Preprint (ext.) | arXiv
 
[14]
2018 | Conference Paper | IST-REx-ID: 309 | OA
Recognizing weak embeddings of graphs
H. Akitaya, R. Fulek, C. Tóth, in:, ACM, 2018, pp. 274–292.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[13]
2018 | Conference Paper | IST-REx-ID: 185 | OA
Hanani-Tutte for approximating maps of graphs
R. Fulek, J. Kynčl, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2018.
View | Files available | DOI
 
[12]
2018 | Conference Paper | IST-REx-ID: 186 | OA
The ℤ2-Genus of Kuratowski minors
R. Fulek, J. Kynčl, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2018, pp. 401–4014.
View | DOI | Download Submitted Version (ext.) | arXiv
 
[11]
2017 | Journal Article | IST-REx-ID: 793 | OA
On the existence of ordinary triangles
R. Fulek, H. Mojarrad, M. Naszódi, J. Solymosi, S. Stich, M. Szedlák, Computational Geometry: Theory and Applications 66 (2017) 28–31.
View | DOI | Download Submitted Version (ext.)
 
[10]
2017 | Journal Article | IST-REx-ID: 794 | OA
C-planarity of embedded cyclic c-graphs
R. Fulek, Computational Geometry: Theory and Applications 66 (2017) 1–13.
View | Files available | DOI | Download Preprint (ext.)
 
[9]
2017 | Journal Article | IST-REx-ID: 795 | OA
Unified Hanani Tutte theorem
R. Fulek, J. Kynčl, D. Pálvölgyi, Electronic Journal of Combinatorics 24 (2017).
View | Files available
 
[8]
2017 | Conference Paper | IST-REx-ID: 6517 | OA
Embedding graphs into embedded graphs
R. Fulek, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2017.
View | Files available | DOI
 
[7]
2017 | Journal Article | IST-REx-ID: 1113 | OA
Hanani-Tutte for radial planarity
R. Fulek, M. Pelsmajer, M. Schaefer, Journal of Graph Algorithms and Applications 21 (2017) 135–154.
View | Files available | DOI | arXiv
 
[6]
2016 | Conference Paper | IST-REx-ID: 1348 | OA
Bounded embeddings of graphs in the plane
R. Fulek, in:, Springer, 2016, pp. 31–42.
View | DOI | Download Preprint (ext.)
 
[5]
2016 | Conference Paper | IST-REx-ID: 1164 | OA
Hanani-Tutte for radial planarity II
R. Fulek, M. Pelsmajer, M. Schaefer, in:, Springer, 2016, pp. 468–481.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[4]
2016 | Conference Paper | IST-REx-ID: 1165 | OA
C-planarity of embedded cyclic c-graphs
R. Fulek, in:, Springer, 2016, pp. 94–106.
View | Files available | DOI | Download Preprint (ext.)
 
[3]
2015 | Conference Paper | IST-REx-ID: 1595 | OA
Hanani-Tutte for radial planarity
R. Fulek, M. Pelsmajer, M. Schaefer, in:, Springer, 2015, pp. 99–110.
View | Files available | DOI
 
[2]
2015 | Conference Paper | IST-REx-ID: 1596 | OA
Vertical visibility among parallel polygons in three dimensions
R. Fulek, R. Radoičić, 9411 (2015) 373–379.
View | Files available | DOI
 
[1]
2015 | Journal Article | IST-REx-ID: 1642 | OA
Clustered planarity testing revisited
R. Fulek, J. Kynčl, I. Malinovič, D. Pálvölgyi, Electronic Journal of Combinatorics 22 (2015).
View | Files available
 

Search

Filter Publications

Display / Sort

Citation Style: Default

Export / Embed

22 Publications

Mark all

[22]
2019 | Conference Paper | IST-REx-ID: 7401 | OA
Z_2-Genus of graphs and minimum rank of partial symmetric matrices
R. Fulek, J. Kyncl, in:, 35th International Symposium on Computational Geometry (SoCG 2019), Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2019.
View | Files available | DOI | arXiv
 
[21]
2019 | Journal Article | IST-REx-ID: 5790 | OA
Extending partial representations of circle graphs
S. Chaplick, R. Fulek, P. Klavík, Journal of Graph Theory 91 (2019) 365–394.
View | DOI | Download Preprint (ext.) | arXiv
 
[20]
2019 | Journal Article | IST-REx-ID: 5857 | OA
Thrackles: An improved upper bound
R. Fulek, J. Pach, Discrete Applied Mathematics 259 (2019) 266–231.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[19]
2019 | Conference Paper | IST-REx-ID: 6647 | OA
The crossing Tverberg theorem
R. Fulek, B. Gärtner, A. Kupavskii, P. Valtr, U. Wagner, in:, 35th International Symposium on Computational Geometry, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2019, p. 38:1-38:13.
View | Files available | DOI | arXiv
 
[18]
2019 | Journal Article | IST-REx-ID: 6982 | OA
Recognizing weak embeddings of graphs
H. Akitaya, R. Fulek, C. Tóth, ACM Transactions on Algorithms 15 (2019).
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[17]
2019 | Journal Article | IST-REx-ID: 7034 | OA
Counterexample to an extension of the Hanani-Tutte theorem on the surface of genus 4
R. Fulek, J. Kynčl, Combinatorica 39 (2019) 1267–1279.
View | DOI | Download Preprint (ext.) | arXiv
 
[16]
2018 | Conference Paper | IST-REx-ID: 433 | OA
Thrackles: An improved upper bound
R. Fulek, J. Pach, in:, Springer, 2018, pp. 160–166.
View | Files available | DOI | Download Submitted Version (ext.) | arXiv
 
[15]
2018 | Conference Paper | IST-REx-ID: 5791 | OA
Crossing minimization in perturbed drawings
R. Fulek, C.D. Tóth, in:, Springer, 2018, pp. 229–241.
View | DOI | Download Preprint (ext.) | arXiv
 
[14]
2018 | Conference Paper | IST-REx-ID: 309 | OA
Recognizing weak embeddings of graphs
H. Akitaya, R. Fulek, C. Tóth, in:, ACM, 2018, pp. 274–292.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[13]
2018 | Conference Paper | IST-REx-ID: 185 | OA
Hanani-Tutte for approximating maps of graphs
R. Fulek, J. Kynčl, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2018.
View | Files available | DOI
 
[12]
2018 | Conference Paper | IST-REx-ID: 186 | OA
The ℤ2-Genus of Kuratowski minors
R. Fulek, J. Kynčl, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2018, pp. 401–4014.
View | DOI | Download Submitted Version (ext.) | arXiv
 
[11]
2017 | Journal Article | IST-REx-ID: 793 | OA
On the existence of ordinary triangles
R. Fulek, H. Mojarrad, M. Naszódi, J. Solymosi, S. Stich, M. Szedlák, Computational Geometry: Theory and Applications 66 (2017) 28–31.
View | DOI | Download Submitted Version (ext.)
 
[10]
2017 | Journal Article | IST-REx-ID: 794 | OA
C-planarity of embedded cyclic c-graphs
R. Fulek, Computational Geometry: Theory and Applications 66 (2017) 1–13.
View | Files available | DOI | Download Preprint (ext.)
 
[9]
2017 | Journal Article | IST-REx-ID: 795 | OA
Unified Hanani Tutte theorem
R. Fulek, J. Kynčl, D. Pálvölgyi, Electronic Journal of Combinatorics 24 (2017).
View | Files available
 
[8]
2017 | Conference Paper | IST-REx-ID: 6517 | OA
Embedding graphs into embedded graphs
R. Fulek, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2017.
View | Files available | DOI
 
[7]
2017 | Journal Article | IST-REx-ID: 1113 | OA
Hanani-Tutte for radial planarity
R. Fulek, M. Pelsmajer, M. Schaefer, Journal of Graph Algorithms and Applications 21 (2017) 135–154.
View | Files available | DOI | arXiv
 
[6]
2016 | Conference Paper | IST-REx-ID: 1348 | OA
Bounded embeddings of graphs in the plane
R. Fulek, in:, Springer, 2016, pp. 31–42.
View | DOI | Download Preprint (ext.)
 
[5]
2016 | Conference Paper | IST-REx-ID: 1164 | OA
Hanani-Tutte for radial planarity II
R. Fulek, M. Pelsmajer, M. Schaefer, in:, Springer, 2016, pp. 468–481.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[4]
2016 | Conference Paper | IST-REx-ID: 1165 | OA
C-planarity of embedded cyclic c-graphs
R. Fulek, in:, Springer, 2016, pp. 94–106.
View | Files available | DOI | Download Preprint (ext.)
 
[3]
2015 | Conference Paper | IST-REx-ID: 1595 | OA
Hanani-Tutte for radial planarity
R. Fulek, M. Pelsmajer, M. Schaefer, in:, Springer, 2015, pp. 99–110.
View | Files available | DOI
 
[2]
2015 | Conference Paper | IST-REx-ID: 1596 | OA
Vertical visibility among parallel polygons in three dimensions
R. Fulek, R. Radoičić, 9411 (2015) 373–379.
View | Files available | DOI
 
[1]
2015 | Journal Article | IST-REx-ID: 1642 | OA
Clustered planarity testing revisited
R. Fulek, J. Kynčl, I. Malinovič, D. Pálvölgyi, Electronic Journal of Combinatorics 22 (2015).
View | Files available
 

Search

Filter Publications

Display / Sort

Citation Style: Default

Export / Embed